# SDR JGVR20211109001

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: B129X
- Make and model: Cessna 560XL
- Aircraft serial: 5606302
- Aircraft time: 52 hours, 20 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE EXTINGUISHER RETAINING STRAP BROKEN ON THE COPILOT SEAT, MILLENNIUM SEAT P/N 2050-2510000-006 S/N MCI C00053. SEE PICTURES.
